# SDR SWAA2018061122677

- Difficulty date: May 15, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A51332
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR CORRODED BETWEEN BS 261 TO BS 270, BETWEEN LBL 37 TO LBL 53.  R&R SHEAR TIE IAW SRM.
